MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE VERSATURN¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE VERSATURN¿; WIRE, GUIDE, CATHETER
Model Number 1013317
Medical Device Problem Codes Break (1069); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that when the two versaturn guide wires were removed from the packaging, an abnormal area was noted approximately 45mm from the tip, the coils were broken.Therefore, the guide wires were not used.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
 
Event or Problem Description
It was reported that when the two versaturn guide wires were removed from the packaging, an abnormal area was noted approximately 45mm from the tip, the coils were broken.Therefore, the guide wires were not used.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.Subsequent to the initially filed reports, additional information was received.A picture of the guide wires noted the tip coils were stretched.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A production scrap review and friction testing for the lot analysis reveal no indication of an issue.Based on the information provided, a definitive cause for the reported issue could not be determined.Images of the device show a break of the polymer and a stretch of the exposed coil of about 2-3mm (estimated).It is possible the coils were inadvertently damaged when the wire was removed from the coil.It is possible that when the wires were removed from the coil from the distal end of the wire, that caused the break; however, this cannot be confirmed as there was no noted difficulty removing the wires.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A production scrap review and friction testing for the lot analysis reveal no indication of an issue.Based on the information provided, a definitive cause for the reported issue could not be determined., images of the device show a stretch/break of the exposed coil of about 2-3mm (estimated).It is possible the coils were inadvertently damaged when the wire was removed from the coil.It is possible that when the wires were removed from the coil from the distal end of the wire, that caused the break and stretch; however, this cannot be confirmed as there was no noted difficulty removing the wires.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that when the two versaturn guide wires were removed from the packaging, an abnormal area was noted approximately 45mm from the tip, the coils were broken.Therefore the guide wires were not used.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.Subsequent to the initially filed reports, additional information was received.A picture of the guide wires noted the tip coils were stretched.No additional information was provided.

Brand Name
HI-TORQUE VERSATURN¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23815810
Report Number2024168-2025-12059
Device Sequence Number10104593
Product Code DQX
UDI-Device Identifier08717648198434
UDI-Public(01)08717648198434(17)270331(10)5040471
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1013317
Device Catalogue Number1013317
Device Lot Number5040471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/06/2026
02/18/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/22/2026
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown